Tokyo Journal of Mathematics

A Local Isotopy Lemma

Takuo FUKUDA and Takao KOBAYASHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 1 (1982), 31-36.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215032

Digital Object Identifier
doi:10.3836/tjm/1270215032

Mathematical Reviews number (MathSciNet)
MR670902

Zentralblatt MATH identifier
0514.58034

Citation

FUKUDA, Takuo; KOBAYASHI, Takao. A Local Isotopy Lemma. Tokyo J. Math. 05 (1982), no. 1, 31--36. doi:10.3836/tjm/1270215032. https://projecteuclid.org/euclid.tjm/1270215032


Export citation